# SDR CA151130024

- Difficulty date: November 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb EMB-505
- Aircraft time: 2,182 hours
- Engine: Pwa PW535A
- System (JASC): 2700 · Flight Control System
- Part: Insulation
- Condition: Unsecure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SOUND DAMPENING INSULATION IN THE PILOTS SIDE FOOT WELL CAME DETACHED AND WAS INTERFERING WITH ELEVATOR OPERATION ON THE ELEVATOR TORQUE TUBE DURING CERTAIN PHASES OF FLIGHT. INSULATION WAS REINSTALLED AND RE SECURED. ELEVATOR OPS CHECKS SATISFACTORY.
